# SDR 2001FA0000484

- Difficulty date: September 6, 2001
- Submitted: November 6, 2001
- Operation: General aviation
- Aircraft: N15UC
- Make and model: Gulstm GV
- Aircraft serial: 589
- Engine: Rroyce BR700710A110
- System (JASC): 2612 · Fire Detection
- Part: Thermoswitch
- Part number: 512T130B150001
- Condition: Wrong Part
- Location: Fire Detection
- Part time: 263 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

FOUND THERMAL SWITCH PN 512T130B150001 INSTALLED.  REMOVED SWITCH AND INSTALLED PN GAS850DF512-250 REV B.  THIS SWITCH CORRECTED PROBLEM.  THE REMOVED SWITCH CAUSED (FIRE WARNING LIGHT FOR THE LEFT AFT DUCT) TO COME ON.  NO LEAKS NOTED.  THE SWITCH REMOVED WAS NOT CORRECT PART NUMBER.
